Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
123 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How to reduce chest discomfort caused by viagra?

I am 55 years old and have arithmia and a slightly enlarged heart which causes chest discomfort at times. I take medication for hipertension, and my cardiologist reckons my heart will last for years. But I also have a slow growing untreatable cancer, so heart attack is not a concern. I just want to enjoy a healthy sexual relationship with my younger wife, and viagra enables me to do that, but it also causes chest discomfort which reduces the enjoyment. I am not concerned about the risk, but how can I reduce the discomfort caused by viagra in order to enjoy what time I have.
Thu, 6 Feb 2014
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication
Medical Topics
Diabetologist 's  Response
Hi, welcome to our site. I am Dr Saumya Mittal.

Read your query. That is a very significant question and i appreciate your problem. I will try my best to answer your query

That is a common side effect of the medicine you are taking. In fact that is usually the boxed warning

This happens because the drug constricts your blood vessels and so the supply to the heart reduces. In fact with that, I would like you to meet your cardiologist again

As for the current problem, you could try reducing the dose

I hope this helps you. Inform the reports mentioned above so i can be of help further. Best of luck.

I have given you the answer to the maximum considering the information provided. The results of the tests could further enhance my answer to you.

Please do understand that some details could be extracted from a detailed history and examination.

Looking forward to your return query with the details asked so that I can help you further.
(If the answer has helped you, please indicate this)
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have had chest dis comfort for some time all kinds of test and nothing has shown up? a friend of mine told me he had the same problem and after...

Recent questions on  Beta-lactam

doctor1 MD

I just started taking a drug called Metoprolol for irregular heart beat (premature supraventirbular beats). 50 m/day. have been having several...

doctor1 MD

I am a 25year old male. I am, now prescribed risperidone and found my sweet spot at 1mg. I was earlier prescribed Zoloft 100mg which did not work...

doctor1 MD

I have been diagnosed with BPH. My prostate is 2X the normal size. I am taking Avodart and Flowmax. I had a hip replacement 3 years ago and am...

doctor1 MD

I have been on Celexa for about 2 months. I do not like it as I can not sleep (without Klonopin) and I am weaning off of it gradually. I took 20 mg...

doctor1 MD

If I took to many alprozlam could it kill me?

doctor1 MD

pristiq desvenlafaxine 100 mg and sandomigran 500 mcg what side effects can there be

doctor1 MD

Can halcion after long term use cause temporary lack of coordination and dizziness? I take .5mg per night.Never had these reactions before.